# SDR ASAA0892832

- Difficulty date: March 22, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 19,726 hours, 7,702 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A320116
- Condition: Dented
- Location: Bs 810-833
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT FUSELAGE SKIN DENT ON FRAME STA 827 STR 21L WITH DENT AT STA 817.  CUT OUT DAMAGED AREA IAW AAR EA 12569, FABRICATED FILLER DOUBLER AND TRIPLER IAW AAR EA 12569, INSTALLED REPAIR PARTS IAW AAR EA 12569 AND ASA EA 5330 02325.
